MAUDE Adverse Event Report: DJO, LLC DONJOY; COLD PAD, SHOULDER, LOOP, NS

DJO, LLC DONJOY; COLD PAD, SHOULDER, LOOP, NS
Model Number 11-1334-9-00000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Complaint received that alleges "developed a rash on her arm from wetness she felt coming from the pad.Experienced itching redness and discolorization on her skin.She says that she had a towel between the pad and skin.Went to er received benadril and anti-biotics".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.

Brand Name
DONJOY
Common Device Name
COLD PAD, SHOULDER, LOOP, NS
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6264316
Report Number9616086-2017-00001
Device Sequence Number16155781
Product Code ILO
UDI-Device Identifier00888912005654
UDI-Public00888912005654
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11-1334-9-00000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;